# SDR DALA2022080405368

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-211
- Aircraft serial: 7233
- Aircraft time: 14,389 hours, 7,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR CENTER SILL SHAPE IS EXFOLIATED. REMOVED AND EVALUATED L4 DOOR CENTER SILL SHAPE AND FOUND TO BE OUT OF LIMITS BY 100% MATERIAL LOSS IAW A321 SRM 53-41-14 LOCATRED DRILLED AND INSTALLED NEW L4 DOOR CENTER SILL SHAPE IAW A321 SRM 51-44-11 AND SRM 51-42-11. (LP# 2347550)
